• Chandra Chandra
    January 06, 2011
    Why do I have itchy skin, especially at night?
    Chandra Chandra
    January 06, 2011

    I have skin rashes, and it is so itchy, especially at night.  Sometimes it gets bumpy, and it turns hard and red. What will be the best medication for it? I have already tried Benadryl and hydrocortisone. 

    READ MORE

FROM OUR EXPERTS

This question has not been answered by one of our experts yet.


FROM OUR COMMUNITY

  • James Leary August 07, 2014
    James Leary
    August 07, 2014

    Chandra,

     

    First off let me say that if this is still bothering you, I would definitely suggest you see a doctor.  I am not a physician and can't diagnose you here.  Your symptoms are very similar to allergy symptoms, but they could be from something more serious, like an infection.  Did the Benadryl or hydrocortisone have any effect at all?

     

    If you have already found some relief or seen a doctor, please consider returning to the community and letting us know what you discovered.  I'm sure your experience can help out others!

     

    Best of luck,

    James

     

    A Rash or Skin Allergies?

    Allergy Cream Tops Uses and How to Use

    Allergy Cream Top Precautions and Side Effects

     

    READ MORE
  • deb
    deb
    February 20, 2011
    deb
    deb
    February 20, 2011

    Try straight vitamin E... break open a vitamin E capsule and spread it directly on the rash... good luck!

    READ MORE
  • Erica January 25, 2011
    Erica
    January 25, 2011

    I would try a anti fungel or a triple antibiotic iontment.  It sounds like you have an infection. 

    READ MORE
You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.